# SDR AALA201609169015

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 66,109 hours, 24,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  SEAT ROW 26ABC EMERGENCY SEAT MOUNTED LIGHT INOPERATIVE.  SECURED EMERGENCY LIGHT POWER CABLE AT SEAT ROW 26 ABC IAW ESPM 20-33-11 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
